# SDR SWIA200412809

- Difficulty date: January 24, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,815 hours, 48,674 cycles
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF AURAL WARNING TRIM ALERTS WHEN TRIM IS SET IN GREEN, HAS HAPPENED ON TAKEOFF ROLL ONLY AND NOT DURING GROUND TEST.  CLEANED GLYCHOL OFF PROX SENSORS ON ELEVATOR TRIM TABS.  REPLACED RIGHT PROX SWITCH ON ELEVATOR TRIM TAB IAW MM 27-32-05, OPS CHECK GOOD.  P/N  ATG120R.
